RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2016, Volume 16, Number 2, Pages 186–208 (Mi dvmg333)  

This article is cited in 1 scientific paper (total in 1 paper)

Some properties of the resolvent kernels for integral equations with bi-Carleman kernels

I. M. Novitskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: We prove that, at regular values lying in a region of generalized strong convergence, the resolvent kernels corresponding to a continuous bi-Carleman kernel vanishing at infinity can be expressed as uniform limits of sequences of resolvent kernels associated with its approximating Hilbert-Schmidt-type subkernels.

Key words: linear integral equation of the second kind, bounded integral linear operator, Fredholm resolvent, resolvent kernel, bi-Carleman kernel, Hilbert-Schmidt kernel, nuclear operator, regular value, characteristic set.

Full text: PDF file (199 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.983:517.968
MSC: Primary 45P05; Secondary 45A05, 47A10, 47N20
Received: 21.06.2016
Language: English

Citation: I. M. Novitskii, “Some properties of the resolvent kernels for integral equations with bi-Carleman kernels”, Dal'nevost. Mat. Zh., 16:2 (2016), 186–208

Citation in format AMSBIB
\Bibitem{Nov16}
\by I.~M.~Novitskii
\paper Some properties of the resolvent kernels for integral equations with
bi-Carleman kernels
\jour Dal'nevost. Mat. Zh.
\yr 2016
\vol 16
\issue 2
\pages 186--208
\mathnet{http://mi.mathnet.ru/dvmg333}
\elib{http://elibrary.ru/item.asp?id=27701003}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg333
  • http://mi.mathnet.ru/eng/dvmg/v16/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Korotkov, “On systems of linear functional equations of the second kind in $L_2$”, Siberian Math. J., 58:5 (2017), 845–849  mathnet  crossref  crossref  isi  elib  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:113
    Full text:40
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019